# SDR 99ZZZX728

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 2430 · DC Generating System
- Part: Tape
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: E, A

## Discrepancy

MCO/FLL - FLT 7479 - PILOT DISCREPANCY:  OBSERVED FLAMES COMING FROM LEFT ENGINE NACELLE BETWEEN COWLING AND EXHAUST STACK (INBD).  PERFORMED EMERGENCY ENGINE SHUT DOWN WITHOUT ENGINE FIRE EXTINGUISHER.  ALL ENGINE INDICATIONS WERE NORMAL.  NO FIRE LIGHT ILLUMINATED.  DECLARED AN EMERGENCY AND DIVERTED TO PBI.  INSPECTED LEFT ENGINE FOR FIRE DAMAGE.  NO EVIDENCE OF FIRE, NO DEFECTS NOTED.  FOUND ORANGE WIRE SHIELD HANDING OUT OF COWLING IN THE AREA OF REPORTED FIRE.  REMOVED ORANGE WIRE SHIELD TAPE, PERFORMED ENGINE RUNS, PERFORMED FIRE DETECT SYSTEM OPS CHECK.  OPS CHECK SATISFACTORY.
